# SDR SWAA2021090212616

- Difficulty date: August 29, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 76,030 hours, 45,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE WILL NOT TEST ; / [01] REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-64-00. OP CHECK GOOD
